# SDR CALA2024042401229

- Difficulty date: April 4, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N73276
- Make and model: Boeing 737824
- Aircraft serial: 31594
- Aircraft time: 70,545 hours, 24,628 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 112A3209205
- Condition: Cracked
- Location: Ribs 21l&22l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSIDE L/W UPPER SIDE BETWEEN RIBS 21L AND 22L AND STRINGER U9 HAS CRACK IN STRINGER AT O/B FASTENER. SUPPORT TASK NSA EMX N/R 00178. CUT OFF PORTION OF U9 STRINGER AND REPAIRED IAW AVO INT SEE NSA EMX N/R 00178 AND HANGAR N/R 5867764 FOR WORK BY UAL INSPECTION DATE 04/23/2024. 04052024-0276-01A, REMOVED AND REINSTALLED FUEL PANEL 532RB ACCOMPLISHED, CIR C/W. DATA WAS TRANSCRIBED FROM NSA EMX N/R FOR ACCESS IAW B737-800 AMM 28-11-11, ALL WORK ACCOMPLISHED 00178 AND HANGAR N/R 5867764. WORK ACCOMPLISHED BY V931983 PER ECRA 5720-03416 REV. ORIGINAL,
